# SDR CA110110008

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 4E31631
- Condition: Failed
- Location: Prop Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON THE PROP DE-ICE, A PROP DE-ICE CAUTION WAS NOTED.  MAINTENANCE FOUND THAT THE PROP DE-ICE TIMER WAS STUCK IN ONE CYCLE AND TWO OF THE PROP DE-ICE BOOTS WERE HEATING ALL OF THE TIME, EVEN WITH THE PROP DE-ICE OFF.  A REPAIRED DE-ICE TIMER WAS INSTALLED.
